Aspro Clear Pain Relief Aspirin 60 Soluble Tablets

Aspro Clear Pain Relief Aspirin 60 Soluble Tablets

Brand: Aspro
Categories: Medications, Pain Relief
Catalogue ID:533762
Product Code: 9310041901367
Availability: In Stock
  • $14.00
    $12.99

    Save $1.01

Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, medically-diagnosed rheumatic and arthritic pain, pain associated with Cold & flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever.

  • Soluble effervescent tablets
  • Pleasant taste
  • Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.
  • Starts to work fast because it forms a clear solution once dissolved, ready to be absorbed as soon as you drink it.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Aspro Clear Pain Relief Aspirin 60 Soluble Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Each Tablet contains Aspirin 300mg.

Adults: Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary.

Children over 12 years: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary.

Do not exceed 12 tablets in 24hrs unless directed by a doctor.

STORAGE INSTRUCTIONS: Store below 25°C. Protect from moisture.



Always read the label.
Contains sulfites and sorbates.
Follow the directions for use.
If symptoms persist, talk to your health professional. Incorrect use could be harmful.
Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines.

CAUTION
Do not use this product: 
  • if you have a stomach ulcer or history of heart failure
  • during the first 6 months of pregnancy unless advised by a doctor.

Do not use

  • at all in the last 3 months of pregnancy
  • if you are allergic to aspirin or other anti-inflammatory medicines.
  • if you get an allergic reaction, stop taking and see your doctor immediately.
  • if you are taking anticoagulant therapy Unless a doctor has told you to.

Do not use this product:

  • for more than a few days at a time - in children under 12 years of age - in children 12-16 years of age with or recovering from chicken pox, influenza or fever.
  • if you have asthma - with other medicines containing aspirin or anti-inflammatory medicines that you are taking regularly
  • if you have impaired kidney or liver function
  • See a doctor before taking for thinning the blood or for your heart. Contains saccharin sodium, sulfites and sorbates. Each tablet contains 161mg of sodium

Tags: Aspro Clear Pain Relief Aspirin 60 Soluble Tablets, 9310041901367, Pain Relief

Customers who bought Aspro Clear Pain Relief Aspirin 60 Soluble Tablets also bought

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets

Aspro Clear Extra Strength Aspirin Effervescent tablets provide fast relief of pain, fever and infla..

$6.49
Best Price Ex Tax: $6.49

Panadol Osteo for Osteoarthritis Paracetamol 665mg 96 Caplets S3

Panadol Osteo provides relief from persistent pain associated with Osteoarthritis for up to 8 hours...

$10.99
Best Price Ex Tax: $10.99

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email